# SDR FDEA201110074373

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 64,859 hours, 27,419 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Part number: 4346741033220
- Condition: Intermittent
- Location: Nlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NOSE GEAR DOWN LIGHT DID NOT ILLUMINATE AFTER LOWERING LANDING GEAR. NOSE GEAR LIGHT WOULD NOT TEST, REPLACED LIGHT BULBS STILL NO TEST. PERFORMED GEAR DISAGREE CHECKLIST IN QRH.  NOSE GEAR LIGHT STILL INOP. HAD TOWER VISUALLY CHECK NOSE GEAR DOWN.  DECLARED EMERGENCY LANDED UNEVENTFULLY.  RESEATED NOSE GEAR LIGHT CAPSULE, NOSE GEAR INDICATION WORKS NORMAL.  FOUND THAT BY TOUCHING THE LIGHT CAPSULE THE NOSE GEAR LIGHT WOULD GO OFF THEN COME BACK ON.  NOSE GEAR LIGHT SWITCH IS INTERMITTENT.  PERFORMED MLG POSITION INDICATING AND WARNING SYS ADJUSTMENT TEST IAW MM 32-61-00-5, PASSED.
